MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION CRE PRO; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00558650
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0504 captures the reportable event of a balloon leak in the esophagus.
 
Event or Problem Description
Note: this report pertains to one of three devices that were used in the same patient and procedure.It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was attempted to be used during an esophagogastroduodenoscopy (egd) procedure to treat stricture performed on (b)(6) 2025.During the procedure, they inflated the balloon, and water was leaking out.The balloon was removed from the patient, and a balloon leak was observed.Two additional cre pro wireguided dilatation balloons were attempted to be used but also leaked during use.The procedure was completed with a fourth cre pro wireguided dilatation balloon.The anatomy location during the leak is unknown and is being reported as it may have occurred in the esophagus.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fully recovered.
 
Additional Manufacturer Narrative
Block h2: block g2 (report source) and h7 (if remedial act init, type) has been corrected.Block h6: imdrf device code a0504 captures the reportable event of a balloon leak in the esophagus.Block h11: investigation results: the returned cre pro wireguided dilatation balloon was analyzed, and a visual examination found that the balloon had no damages.Functional inspection was performed; the balloon was inflated without any problem and able to hold pressure.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of balloon leak was not confirmed.The analysis on the returned device did not identify any evidence of the alleged issue or any defect on the device.Therefore, the most probable root cause is no problem detected.
 
Event or Problem Description

Brand Name
CRE PRO
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23813333
Report Number3005099803-2025-06724
Device Sequence Number21184569
Product Code FGE
UDI-Device Identifier08714729797531
UDI-Public(01)08714729797531(17)280827(10)37323953
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112994
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Modification/Adjustment
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558650
Device Catalogue NumberM00558650
Device Lot Number0037323953
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown